# SDR MALA060357

- Difficulty date: May 31, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Aircraft time: 13,564 hours, 12,499 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Part number: HC923H1193000
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING MSP AND CLIMBING THROUGH 5,000 FT AMBER MASTER CAUTION LIGHT BEGAN TO FLASH AND LOOK UP LIGHT CHIME BEGAN TO SOUND WITH EACH FLASH AT APPROX 17,000 FT.  CABIN DOOR NOT SHUT BEGAN TO FLASH.  AIR RETURN TO MSP.  FOUND FWD PAX DOOR CABLE LOOM BRACKET BROKEN CAUSING CABLE TO GET PINCHED IN DOOR FRAME.  REPLACED BRACKET, P/N HC923H1193-000.  ALL CHECKS GOOD.
